Doctor insights on:
Chemotherapy Side Effects Cures Taxol Hip Pain
My mom is undergoing chemotherapy-currently taxol- for breast cancer-is neuropathy that comes and goes a normal side effect?
Kills cancer cells!: Taxol (paclitaxel) works by preventing cancer cells from reproducing themselves. In the picture you can see green "microtubules" that are pulling a cancer cell apart into two daughter cells. Taxol blocks microtubules, preventing them from being able to pull the cancer cell into two daughter cells. The cancer cell gets stuck trying to divide, and it dies. Taxol works for many cancer types. ...Read moreSee 1 more doctor answer
Paclitaxel: Paclitaxel or taxol is a micro tubule inhibitor. It has great activity in breast cancer. Side effects include low blood counts, hair loss, numbness and tingling which may persist despite stopping the drug. Typically given either weekly or every other week in breast cancer. It is mixed with a chemical called cremophor which can cause an allergic reaction so patients are monitored. ...Read more
I'm taking Taxol chemotherapy, my lips and skin are now drying out. What can I use to ease this problem?
Currently taking Taxol chemotherapy, have a cold. Hurts to swallow, chest hurts when I cough. Is there anything I can do?
Take pain meds: You should report this problem to your oncologist and ask for medication for what appears to be virus/Flu type of sore throat. If your blood counts are not low, you could also use tylenol for pain control but make sure that you do not have fever. With low counts or Fever, tylenol is not safe unless your doctor is monitoring your condition. ...Read more
Finished taking Taxol chemotherapy, hands and fingers swollen. What can I do for swelling to go away?
It will go away: All the changes in your skin and hair will go away in a short time after your last dose of Taxol. Most patients are fully recovered in 3 to 6 months. So do not worry about the swelling...there is no treatment for it but your body are repair and normalize it slowly but surely. ...Read more
DEPENDS: It all depends on the chemotherapy drug. Each has its own side effect profile and it does not mean that the person who receives it will experience the side effects associated with it. We all hear nausea, vomiting, tiredness and hair loss but again best thing is to talk to your treating oncologist and/or nurse. ...Read moreSee 1 more doctor answer
Mostly: There are many side effects to chemotherapy and most get better with time. The exact side effects vary with different drugs. Some side effects like hair loss and nausea get better but certain side effects such as nerve damage (with specific drugs) or sterility (with specific drugs and dosages) may be permanent. ...Read more
- Talk to a doctor live online for free
- Chemotherapy side effects taxol skin rash
- Carboplatin taxol chemotherapy side effects
- Taxol chemotherapy side effects
- Ask a doctor a question free online
- Lower back pain above hip right side
- Pain on right side in hip area what organ is there
- Pain in my right side near my hip bone
- Pain on right side between hip and ribs
- Talk to a oncologist online for free